ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the convergence and summability of double Walsh-Fourier series of functions of bounded generalized variation

Goginava, U. and Sahakian, A. A. (2014) On the convergence and summability of double Walsh-Fourier series of functions of bounded generalized variation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 51-65. ISSN 00002-3043

[img]
Preview
PDF
Download (2002Kb) | Preview

    Abstract

    The convergence of partial sums and Cesaro means of negative order of double Walsh-Fourier series of functions of bounded generalized variation is investigated.

    Item Type: Article
    Uncontrolled Keywords: Walsh function: bounded variation: Cesaro means
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Feb 2015 14:28
    Last Modified: 19 Feb 2015 14:32
    URI: http://mathematics.asj-oa.am/id/eprint/2424

    Actions (login required)

    View Item